# SDR UALA2011072503807

- Difficulty date: July 22, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 33,812 hours, 14,773 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: 4L83046WE
- Condition: Leaking
- Location: Lt Wing Fuel Cel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT OUTER FUEL H20 DRAIN DRIPPING.  REPLACED LEFT WING OUTER FUEL DRAIN VALVE 21QM IAW AMM.
